# SDR DALA2023120810059

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR ON FRAME STA 927 BTW LONGERONS 29L-28L AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00145: CORROSION LEVEL 2. PREVIOUS REPAIR ANGLE ON FRAME STA 927 BTW LONGERONS 29L-28L AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 53-20-07-2R PROCEDURE 3, 51-41-02-0G, AND 51-41-05-0G. (LP #0099495)
